What causes persistent abdominal bloating, pain and fatigue?

default
Posted on Thu, 24 Aug 2017 in Digestion and Bowels
Question: Past 2 weeks, constipation, bloating, mild stomach ache, tiredness
doctor
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer:
Please follow..

Detailed Answer:
Hi,
I read carefullyall your concerns and I can say as follows:
1. Your symptoms may be related with :
- IBS with constipation
- acute GI infection
- stomach issues like gastritis
2. To my opinion you need to be evaluated with
- abdominal ultrasound
- upper and lower endoscopy
3. menatime you can use PPI like prilosec OTC and duphalac to improve contipation.
It is important to :
- take plenty of water
- use vegetables and fruits
- increase physical activity
Wish you all the best
Dr.Klerida

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2265 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Duphalac

doctor1 MD

Hi my daughter is 14 months old and she has developed anal fissure for which the doctor prescriped a laxative as well as duphalac for avoiding...

doctor1 MD

I have stomach ache for few weeks now (specificaly after emptying the bowels). Doctor suggested it is gastrities and prescribed neksium , gellusil...

doctor1 MD

Hello doctor,sys my father has been going through a series of ailments like kidney,liver , heart. Yesterday he got discharged from the hospital...

doctor1 MD

SIR I AM SUFFERING FROM MAJOR CONSTIPATION FROM CHILDHOOD AND DUE TO THIS SEVERE GAS IS FORMED AND WHICH LEADS TO SEVERE HEADACHE AND NAUSEA AND...

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at...

doctor1 MD

Hi Doctor, My wife is suffering from constipation after delivery and it has been 6 months postpartum. It started 2 weeks after the delivery. She is...

doctor1 MD

For severe constipation when medicines like Duphalac and cremafin are not providing any comfort is it alright to go for enema?

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2